# SDR WRNA200800022

- Difficulty date: March 3, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 49,967 hours, 26,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M96 CHECK, MAIN CABIN SEAT TRACK AT FRAME 40 RBL 54 WAS FOUND CRACKED.  REPLACED SEAT TRACK AT RBL 54 FROM FRAME 40 TO FRAME 44 +12 INCHES IAW SRM 53-10-10.
